Please use this identifier to cite or link to this item:
|Title:||On the structure of the h-vector of a paving matroid.|
|Citation:||European Journal of Combinatorics, 33(8): 1787 - 1799, (November 2012)|
|Abstract:||We give two proofs that the h-vector of any paving matroid is a pure 0-sequence, thus answering in the affirmative a conjecture made by Stanley, for this particular class of matroids. We also investigate the problem of obtaining good lower bounds for the number of bases of a paving matroid given its rank and number of elements.|
|Appears in Collections:||Dept of Mathematics Research Papers|
Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.